# SDR DALA201904212536

- Difficulty date: April 19, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 53,037 hours, 6,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK INSPECTION, 3EA DEBONDED DAMAGES WERE FOUND ON TRAILING EDGE OF THE RH FLAP ASSY-O/B BETWEEN RIB 18-19. REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 51-77-13-911-004 AND ER/A 577044-14. LP 1038111.
